# SDR PLG103095G8

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4312 - DCA-BOS - DIVERTED TO BWI DUE TO AN AVIONICS SMOKE DETECTOR LIGHT.  NO EVIDENCE OF SMOKE WAS NOTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  INSPECTION REVEALED NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE DEFERRED THE SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.  UPON ARRIVAL IN BOS, MAINTENANCE REPLACED THE DEFECTIVE SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
